# SDR ASAA2013052194869

- Difficulty date: May 21, 2013
- Submitted: May 25, 2013
- Operation: Air carrier
- Aircraft: N413AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35205
- Aircraft time: 540 hours, 174 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 90195002
- Part serial: 6426
- Condition: Unknown
- Location: Flight Deck
- Part time: 540 hours, 174 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ENG NR 1 OVHT LIGHT DOES NOT ILLUMINATE DURING TEST.  ACFT GROUNDED. OPS TESTED GOOD IN A OR B POSITION BUT NOT IN NORMAL.  AFTER POWER CYCLED, OPS NORMAL.  DUE TO SEAM C MAINT CONTROL INFO THAT ENG CHANGED ON 5/20/2013, INSPECTED PLUGS AT FIREWALL.  NO DEFECTS FOUND.  ALL FAN LOOP CONNECTIONS GOOD.  REPLACED M279 ENG & APU FIRE MODULE. RESET C/BS AND OPS NORMAL.  REF MM 26-10-01.
